Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Acne since a long time, temporary improvement with Doxt, pimples are worse than before. Side effect of medicine?

I suffer from acene problem since past 10 years now . 8 months back I consulted a doctor who advised me to consume Doxt s 100 mg (1 tab daily) . I continued with the course for 2 months and the results were quiet satisfiying (skin became absolutely clear) but now pimples have started comming back now and is twice as bad as before . Rather I never had such sever pimple outburst on my skin every in my life . Is it a side effect of the medicine I had consumed ? What shall I do now ? Do I start with my medicines again ? Please advice
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for your query.
The out burst of acne is not a side effect of doxt but due to hormonal imbalances.This can occur till forties or even later.

Since this time acne is severe you may have to take different medication.
You need to consult a dermatologist nearby for examination and start treatment again.

Once acne is under control you need to maintain the result by regular removal of black heads and white heads and use of a salicylic acid based face wash.

Hope this solves your query.
Answered: Mon, 10 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor